This journal has been placed in memorial status. New entries cannot be posted to it.
I took the first Lyrica when I got up and two hours later I was really dizzy and a little blurry-eyed. Now, I have lots of meds that have dizziness and blurriness as part of their side effects, but none have ever done this. I thought maybe I should eat, maybe low blood sugar, and I slid into the kitchen with the wheeled office chair on the laminate and had a cheese sandwich and skim milk. An hour later, still really dizzy.
So I called Kaiser Advice and told her all this and answered her questions and then she passed them on to the doctor on call who agreed with me. It's the Lyrica. So I'm supposed to be really careful with moving around, drink lots of water to get it out of my system, and not take any more. If I'm still dizzy in 24 hours, contact them again. Advice sent a note to the new neurologist who will get it Tuesday, since Kaiser is closed Monday. I earlier sent email to the nephrologist to ask if there were anticonvulsants, generics, that would be okay to take, even though they say not with renal disease. She's not good at reading emails quickly, so she'll probably get it later next week.
I've corrected a batch of things in this post, so I may be typing weirdly tonight.
It's 12F now, and won't be much warmer tomorrow, so I'm planning how many layers I can wear to bookgroup and still walk.
And boy do I feel old! She doesn't look much older than 25, but probably is, since Kaiser requires doctors to be board-certified. We went over all…
Yes, the meds I ordered Saturday and Monday pushed me into the donut hole. Medicare is supposed to send me $250 and more money every month until the…
I watched Royal Pains (and will have to ask my primary about adrenal insuffiency, because I have all the symptoms -- that would explain losing…